In this paper, some theorems involving inequalities on $p$-valent functions (that is $p$-valenty close-to-convex functions, $p$-valently starlike functions, and $p$-valently convex functions) are given. Moreover, some applications in the theorems which are important for geometric function theory are also included. Keywords: Analytic, $p$-valent, $p$-valently colse-to-convex functions, $p$-valently starlike functions, $p$-valently convex functions, open unit disk, and Jack's Lemma.
IRMAK, HÜSEYİN and ÇETİN, ÖMER FARUK (1999) "Some Theorems Involving Inequalities on p-valent Functions," Turkish Journal of Mathematics: Vol. 23: No. 3, Article 10. Available at: https://journals.tubitak.gov.tr/math/vol23/iss3/10